Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 16, Number 2

All articles in this issue are freely accessible.

Embedding punctured manifolds
D. B. A. Epstein.
Proc. Amer. Math. Soc. 16 (1965), 175-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208606
An extension of the concept of $L_{n}$ sets
J. W. McCoy.
Proc. Amer. Math. Soc. 16 (1965), 177-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173232
The collineation groups of free planes. II. A presentation for the group $G_{2}$
Reuben Sandler.
Proc. Amer. Math. Soc. 16 (1965), 181-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176390
Pseudo-isotopically contractible spaces
O. G. Harrold.
Proc. Amer. Math. Soc. 16 (1965), 186-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173227
On a problem of Grünbaum
Jack G. Ceder.
Proc. Amer. Math. Soc. 16 (1965), 188-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173200
A new proof of Deicke’s theorem on homogeneous functions
F. Brickell.
Proc. Amer. Math. Soc. 16 (1965), 190-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175069
Free groups and handlebodies
J. J. Andrews and M. L. Curtis.
Proc. Amer. Math. Soc. 16 (1965), 192-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173241
Strong ratio limit property for $R$-recurrent Markov chains
William E. Pruitt.
Proc. Amer. Math. Soc. 16 (1965), 196-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174089
A representation theorem for continuous functions of several variables
David Sprecher.
Proc. Amer. Math. Soc. 16 (1965), 200-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174666
Decompositions and reflexivity in Banach spaces
B. L. Sanders.
Proc. Amer. Math. Soc. 16 (1965), 204-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172092
Ideals of square summable power series. II
James Rovnyak.
Proc. Amer. Math. Soc. 16 (1965), 209-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173143
More about invertible operators without roots
Juan J. Schäffer.
Proc. Amer. Math. Soc. 16 (1965), 213-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173160
A geometric proof of the Lebesgue differentiation theorem
Donald Austin.
Proc. Amer. Math. Soc. 16 (1965), 220-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174668
Uniform integrability and the pointwise ergodic theorem
Yuji Ito.
Proc. Amer. Math. Soc. 16 (1965), 222-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171895
Holomorphic imprimitivities
Platon C. Deliyannis.
Proc. Amer. Math. Soc. 16 (1965), 228-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176350
On wandering subspaces for unitary operators
J. B. Robertson.
Proc. Amer. Math. Soc. 16 (1965), 233-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174977
Subspaces of $C(H)$ which are direct factors of $C(H)$
David W. Dean.
Proc. Amer. Math. Soc. 16 (1965), 237-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173137
The derivative of a monotonic discontinuous function
G. Piranian.
Proc. Amer. Math. Soc. 16 (1965), 243-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177074
Stationary measures for branching processes
J. F. C. Kingman.
Proc. Amer. Math. Soc. 16 (1965), 245-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173291
The coefficients in an asymptotic expansion
L. Carlitz.
Proc. Amer. Math. Soc. 16 (1965), 248-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172814
On classes of univalent continued fractions
T. L. Hayden and E. P. Merkes.
Proc. Amer. Math. Soc. 16 (1965), 252-257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177099
A remark concerning Littlewood’s Tauberian theorem
H. S. Shapiro.
Proc. Amer. Math. Soc. 16 (1965), 258-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173116
Variations on a theme of Widder
E. R. Love.
Proc. Amer. Math. Soc. 16 (1965), 260-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173130
The maximum term of an entire series with gaps
J. D. Buckholtz.
Proc. Amer. Math. Soc. 16 (1965), 272-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179360
Mixed boundary-value problems in the plane
J. A. Voytuk and R. C. MacCamy.
Proc. Amer. Math. Soc. 16 (1965), 276-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173100
On the zeros of a confluent hypergeometric function
Jet Wimp.
Proc. Amer. Math. Soc. 16 (1965), 281-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173793
A note on multivalent starlike functions
A. W. Goodman and J. A. Hummel.
Proc. Amer. Math. Soc. 16 (1965), 284-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174716
An extension of Tate’s theorem on cohomological triviality
L. Evens.
Proc. Amer. Math. Soc. 16 (1965), 289-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182648
Quasi-invertible prime ideals
H. S. Butts.
Proc. Amer. Math. Soc. 16 (1965), 291-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173684
A particular class of Lie algebras
G. Leger.
Proc. Amer. Math. Soc. 16 (1965), 293-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171823
On the line graph of a projective plane
A. J. Hoffman.
Proc. Amer. Math. Soc. 16 (1965), 297-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190032
The polynomial of a directed graph
A. J. Hoffman and M. H. McAndrew.
Proc. Amer. Math. Soc. 16 (1965), 303-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0191841
An inequality on doubly stochastic matrices
C. J. Everett.
Proc. Amer. Math. Soc. 16 (1965), 310-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172889
Perfect closures of rings and schemes
Marvin J. Greenberg.
Proc. Amer. Math. Soc. 16 (1965), 313-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190169
On matrices whose real linear combinations are non-singular
J. F. Adams, Peter D. Lax and Ralph S. Phillips.
Proc. Amer. Math. Soc. 16 (1965), 318-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179183
On the indecomposability of torsion-free abelian groups
J. W. Armstrong.
Proc. Amer. Math. Soc. 16 (1965), 323-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173706
A class of simple lattice-ordered groups
Charles Holland.
Proc. Amer. Math. Soc. 16 (1965), 326-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173717
Bounds for pairs of cubic residues
M. Dunton.
Proc. Amer. Math. Soc. 16 (1965), 330-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172838
A simple proof of Jacobi’s triple product identity
George E. Andrews.
Proc. Amer. Math. Soc. 16 (1965), 333-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171725